# SDR CA111228008

- Difficulty date: December 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 32,557 hours
- Engine: Ge CFM567B24
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 10604506
- Condition: Failed
- Location: Dc Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF AFTER GEAR RETRACTION THE FLIGHT CREW OBSERVED SEVERAL WARNING LIGHTS ILLUMINATE, THEY ARE LISTED AS FOLLOWS.  SPEED BRAKE ARMED, SPEED BRAKE DO NOT ARM, STABILIZER OUT OF TRIM, AUTO BRAKE DISARM, ANTI-SKID INOPERATIVE, L/E FLAPS TRANSIT, L/E FLAPS EXT, 3 GREEN GEAR DOWN, LOWER, GPWS INOPERATIVE, BOTH FMC EXEC MSG OFFSET CALL, PARKING BRAKE. AFTER AN AIR TURN BACK AND OVERWEIGHT LANDING WERE SUCCESSFULLY COMPLETED THE ACFT RETURNED TO GATE.  MAINTENANCE CARRIED OUT TROUBLESHOOTING FOR ABNORMAL CAUTION LIGHTS ILLUMINATING AND DISCOVERED THE R33 RELAY TO HAVE FAILED.  THE R33 RELAY WAS REPLACED IAW STANDARD PRACTICES AND WDM 33-18-02, SYS TEST WAS SUCCESSFULLY CARRIED OUT IAW AMM 33-18-00, OVERWEIGHT LANDING INSPECTION CARRIED OUT IAW AMM 05-51-35 WITH NO FAULTS FOUND.  ACFT RETURNED TO SERVICE.
